Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Red itchy bumps, spreading, Benadryl ineffective

my grandson started out with what looked like bug bites , he went to the dr and they said it looked like flea bites and gave him benadryl . i spent the weekend there and when i was driving home i had 3 red itchy bumps on my hand . by the time i got home i had 9-10 bites . i took a shower and popped a benadryl myself and fell asleep woke up to the bumps all over my body and itching and burning all over . what could this be its NOT fleas
Asked On : Sat, 12 May 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

I suggest that you should apply an anti insect cream , like permite 5% cream which you will get by prescription from your dermatologist . You can apply it from neck to toe tonight and repeat application after 10 days . You should wash it off the next morning .

You can take over the counter tablet Allegra 180 mg in the morning and tablet claritine 5 mg at night daily .

You can put cortisone cream on the area of the bites twice a day .

Thanks and take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor